# SDR SIMA20140714002

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 36,180 hours, 33,471 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31641
- Part serial: 13960514P
- Condition: Separated
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 TIRE MLG TIRE HAD 175 PSI UPON REMOVAL & NR 4 MAIN TIRE HAD 173 PSI IAW ITEM NR 2 LG PG 3529059 NR 3 MLG TIRE TREAD SEPARATED.  R & R NR 3 MLG TIRE & WHEEL ASSEMBLY IAW AEAI MNTC HUB CAP ASSEMBLY PN 118-145.
